# SDR UALA2010110304076

- Difficulty date: November 2, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N501UA
- Make and model: Boeing 757222
- Aircraft serial: 24622
- Aircraft time: 68,686 hours, 25,851 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31039202U1
- Condition: Misinstalled
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 2 RH SLIDE MIS-INSTALLED. INSTALLED CORRECTLY ON JIC 5R52I1890, SEQ. 168.
